# SDR AMTA200700306

- Difficulty date: June 23, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LT PACK LIGHT ILLUMINATED. RETURNED TO GATE.  PERFORMED TEST STEP E IAW AMM 21-51-10-4,, LT PACK OPERATES NORMAL.  (K)
